I just took my first Adderall XR today 30mg and I felt like I drank 10 pots of coffee and 20 red bulls. I did notice some good things but could not get over the "cracked out" feeling. Is this something that will go away as I take it longer? Or should I get a lower dose from my doctor? I have heard nothing but good things about Adderall and I'm anxious feel it's effects but I sure don't like the over energy I got from the 30mg pills. I would like to hear from someone who has had this issue. Any help would be greatly appreciated. Thank you for your time!!
I can not answer specifically b/c you have the Adderall XR. I just started Adderall (not XR, which I believes stands for extended release, I am on the immediate release) and I am on day 3. I too am taking 30 mg a day. I was a bit emotional on day one, but yesterday and today it felt like within 15 minutes after taken it I was WIDE awake. Possibly similar to the "cracked out" feeling you discussed. I am taking it for 30 days (as a trial) to see how it may help or not help me. I think that you SHOULD discuss your concerns with your primary physician to make sure that it is not doing too much on your system, but outside of that, I will share with you what I am doing and maybe it will be helpful. I have decided to write a journal entry everyday I am taking it during this self-induced trial period. If you do that, when your trial period is up (you may make yours just 10 days if you like) you should go back and read your entries and determine if that worked for you.
To make myself more clear, basically you are writing about how you felt that day when you took it and at the end you are going to reflect and then decide if it worked for you. Perhaps you can even take that journal and share it with your doctor to see if the way the medicine affected you is normal or if it is considered to be dangerous or a serious risk factor.
I hope this helps. I'm with you though, the feeling is a bit weird. I am anxious to know your success. Good luck with everything.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 2 answers
Postural Orthostatic Tachycardia Syndrome - I am post mitrol valve repair by 4 years, developed some
Posted 9 Feb 2010 • 1 answer
Posted 16 Feb 2014 • 2 answers
Posted 24 Oct 2014 • 1 answer
Posted 5 Jun 2017 • 0 answers